Help/advise

Hope everyone is well. Dont know if anyone can help, i had blood in my urine last week which was dark brown, rang NHS direct arranged appointment with out of hours doctor at local hosptial, showed doctor the sample and she wanted my INR checked so sent me round to A +E. had INR checked and was 6.1. Beacuse if the blood they kept me in and stopped the warfarin until i stopped bleeding. they did three scan and found a cyst on my right kidney which they were concered about.Sent home once bleeding had stopped and they started me back on warfarin. They reffered to a special urology diagnonsed unit. They rang me back about week later and told me the cyst was ok nothing untoward (Not cancerous). What a relief . have got to go back in 6 months and have another CT Scan. so they can keep check on it.

My INR was checked yesterday and when they warfarin clinic called last night it had shot up to 6.1 again. Lucky no blood or anything. I have for the last couple of months had really bad pain in my knees they feel tight and when standing upright or getting our of chair even in bed moving they are extremely painful, have now started to take tramadol, been using volgereze to rub in knees, etc. Could this pain/inflammation be causing my INR to keep going high, as not eating or drinking anything different to normal intake. Just wondered if there was any connection.

I have finally been given appointment to see a rheumotologist but not until december, the lupus unit at Guys hospital has arranged it. The pain is affecting my life, so depressed still trying to go to work as dont get paid if i dont go in.

Thanks

5 Replies

oldestnewest
  • Hi Donna

    Unfortunately we are not medically trained and we cannot answer your questions directly; you will need to discuss these issues with your Dr.

    I have had haematuria several times, whilst on Warfarin, but never since I have been on Fragmin shots instead.

    Good luck and keep us informed.

    Dave

  • Hi Donna,

    As Dave has said we are no doctors only other patients with the same symptoms.

    I think you should try to get the INR stable with several INR tests. Talk with your Consultant (hope he understands APS).

    Changes in drugs, like Tramadol for you, affects the INR. "Painkillers" is said to give a higher INR.

    Hope the Rheumatologist you are seeing in December is an APS-Specialist.

    Good luck and best wishes from Kerstin in Stockholm

  • Hi I do hope the pain eases a bit. I think all meds interact somehow with warfarin especially if the doseage is not consistent. However like Dave says we are not Doctors. I constantly have blood in my urine and have been told it could be the warfarin or it could be my kidney problems but they are not too concerned .

  • I cannot medically answer you question, but when my INR is too high, one of the questions coumadin clinic nurse asks me is if I've been in any pain. After all info is gathered, she reports to the clinic pharmacists for my new dose instructions.

  • Hi if you notice a spike after applying this medication then it is indeed possible that there is a connection. drugs.com/pro/voltaren-gel....

    MaryF

You may also like...